# SDR 97ZZZX440

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3908Y
- Make and model: Cessna 210D
- Aircraft serial: 21058408
- Engine: Cont IO520A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6462121
- Condition: Failed
- Location: Eng Fuel
- Part time: 1,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT ENGINE WOULD NOT RUN BELOW 1500 RPM ON START DUE TO FUEL PUMP INTERNAL FAILURE.
